# SDR R61A20100155

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 5,683 hours, 4,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 4A40304
- Part serial: ED0615
- Condition: Cracked
- Location: Evac Slide
- Part time: 10,517 hours, 7,313 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** THIS WAS GENERATED DURING HEAVY CHECK***  MAINTENANCE REPORTED THE FWD EMERGENCY EVAC SLIDE'S BACKPLATE WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FWD EMERGENCY EVAC SLIDE PER EMB AMM, OPS CHECK GOOD.
